Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [2]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 8 od 11  
Back povratak na rezultate
2006, br. 10, str. 55-60
A Common Fixed Point Theorem for Multivalued Mappings Through T-weak Commutativity
(naslov ne postoji na srpskom)
aFaculty of Mathematics and Computer Science, Adem Mickiewicz University, Poznan, Poland
bDepartment of Mathematics, Govt. Arts and Science P. G. College, Ratlam, India

e-adresakuba@amu.edu.pl, bhavnadeshpande@yahoo.com
Ključne reči: common fixed point; T-weakly commuting mappings
Sažetak
(ne postoji na srpskom)
In this paper, we prove a common fixed point theorem for a single- valued and the multivalued mappings by using T-weak commutativity condition. We also show that continuity of any mapping is not needed for the existence of the common fixed point.
Reference
Asad, A.J., Ahmad, Z. (1999) Common fixed point of multivalued mappings with weak commutativity conditions. Radovi, Math, vol. 9, 119-124
Fisher, B. (1979) Mappings satisfying rational inequality. Nanta Math, 12, 195-199
Fisher, B. (1983) Common fixed point of four mappings. Bull. Inst. Math. Acad. Sinica, 11, 103-113
Itoh, S., Takahashi, W. (1977) Single-valued mappings, multivalued mappings and fixed-point theorems. Journal of Mathematical Analysis and Applications, 59, 3, 514-521
Jungck, G. (1976) Commutating mappings and fixed points. Amer. Math. Monthly, 83, 261- 263
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian J. Pure Appl. Math, 29(3), 227-238
Kamran, T. (2004) Coincidence and fixed points for hybrid strict contractions. J Math. Anal. Appl, 299, 235-241
Kaneko, H. (1988) A common fixed point of weakly commuting multivalued mappings. Math. Japon, 33(5), 741-744
Kaneko, H., Sessa, S. (1989) Fixed point theorems for compatible multivalued and single-valued mappings. Internat. J. Math. Math. Sci, 12(2), 257-262
Kubiaczyk, J., Mostafa, A.N. (1996) A multivalued fixed point theorems in non-Archimedean vector spaces. Journal of Mathematics, Novi Sad, 26, 2, 111-115
Kubiak, T. (1985) Fixed point theorems for contractive type multivalued mappings. Math. Japon, 30, 89-101
Kuratowski, K. (1966) Topology. Academic press, vol. 1
Kyzyska, S., Kubiaczyk, I. (1998) Fixed point theorems for upper semi continuous and weakly upper semi continuous multivalued mappings. Math. Japonica, 47, br. 2, 237-240
Nadler, Jr.S.B. (1969) Multi-valued contraction mappings. Pacific Journal of Mathematics, 30, 475-488
Pant, R.P. (1994) Common fixed points of noncommuting mappings. Journal of Mathematical Analysis and Applications, 188, 2, 436-440
Pant, R.P. (1998) Common fixed point theorems for contractive maps. Journal of Mathematical Analysis and Applications, 226, 1, 251-258
Pant, R.P. (1999) Common fixed points of Lipschitz type mapping pairs. J Math. Anal. Appl, 240, 280-283
Pant, R.P. (1999) Discontinuity and fixed points. J Math. Anal. Appl, 240, 284-289
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Shahzad, N., Kamran, T. (2001) Coincidence points and R-weakly commuting maps. Arch. Math. (Brno), 37, 179-183
Singh, S.L., Mishra, S.N. (2001) Coincidences and fixed points of nonself hybrid contractions. Journal of Mathematical Analysis and Applications, 256(2), pp. 486-497
Singh, S.L., Singh, S.P. (1980) A fixed point theorem. Ind. J. Pure Appl. Math, 11, 1584-1586
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor0610060K
objavljen u SCIndeksu: 02.06.2007.

Povezani članci

Nema povezanih članaka